How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Muneeb Ali Your Own Question
Dr. Muneeb Ali
Dr. Muneeb Ali, Intensivist
Category: Medical
Satisfied Customers: 3136
Experience:  MBBS, MD, MCCM.Currently working in Critical Care Medicine with 10 year experience in Medicine
22950887
Type Your Medical Question Here...
Dr. Muneeb Ali is online now
A new question is answered every 9 seconds

Ajith ***** ***** am having a cough sensation while talking

Customer Question

ajith ***** *****
JA: Thanks. Can you give me any more details about your issue?
Customer: am having a cough sensation while talking and stomach feels like burnung
JA: OK got it. Last thing — Doctors generally expect a deposit of about $34 to help with your type of question (you only pay if satisfied). Now I'm going to take you to a page to place a secure deposit with JustAnswer. Don't worry, this chat is saved. After that, we will finish helping you.
Submitted: 9 months ago.
Category: Medical
Expert:  Dr. Muneeb Ali replied 9 months ago.

Hi ,

Im sorry to hear about your symptoms. Now from what you have mentioned, these sensations can be due to GERD which is a condition in which the lower oesophageal sphincter is weakned which lead leads to development of acid coming back up into the oesophagus from the stomach. This can even come into the mouth and also cause cough as well as shortness o breath. You might also have pain in the back of the throat, chest burning, burning in the stomach, burping , bloating etc. This can be diagnosed on a clinical examination and also on the basis of an endoscopy. Once diagnosed this can be treated with simple OTC drugs like omeprazole. Infact you can start using this drug at a dose of 20 mg once daily at night. Usually GERD worsens at night and would also improve by taking the following measures such as,

Elevating the head of the bed at night

Eating your last meal at least 3-4hours before bedtime

Cutting back on caffeine

Adjusting your diet so it contains less amount of fatty and oily foods

Now i would suggest that you start the omeprazole and in the meantime schedule an appointment with your doctor who can look into this issue. You could also have gastritis which is inflammation of the lining of the stomach or even an infection by H.Pyroli which can cause these symptoms as well. This would be diagnosed on urea breath testing or stool for antigen tests. Once diagnosed a 14 day course of antibiotics would solve the problem.

I hope I have been helpful and this answers your query. Please remember to assign a POSITIVE/EXCELLENT feedback rating by clicking on the stars, so JA will compensate me for my time. You are free to ask follow-up questions thereafter at no charge although any bonuses would be appreciated. Please allow up to 24 hours for a follow-up response if I am signed off.

If, for some reason, you are not satisfied with the answer, I would appreciate knowing why so that I can try to clear up any misunderstanding that may have taken place and still earn a positive rating from you. Finally, you may request me in the future by beginning the question with "THIS IS FOR Dr. Muneeb Ali".

Thank you for using Just Answer.

Expert:  Dr. Muneeb Ali replied 9 months ago.

Do you have any more questions?

If you are satisfied, Please leave a POSITIVE rating by clicking on the stars below, until you do i am not compensated for my time. You can continue to ask follow-up questions even after the POSITIVE rating.

Expert:  Dr. Muneeb Ali replied 9 months ago.

Do you have any more questions?

If you are satisfied, Please leave a POSITIVE rating by clicking on the stars below, until you do i am not compensated for my time. You can continue to ask follow-up questions even after the POSITIVE rating.

Expert:  Dr. Muneeb Ali replied 9 months ago.

Do you have any more questions?

If you are satisfied, Please leave a POSITIVE rating by clicking on the stars below, until you do i am not compensated for my time. You can continue to ask follow-up questions even after the POSITIVE rating.

Related Medical Questions